# SDR SWIA200413792

- Difficulty date: September 9, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 6,629 hours, 5,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE CEILING EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED EMERGENCY LAMP.  OPERATIONAL CHECK GOOD.
